# SDR DALA2021100105965

- Difficulty date: September 28, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 79,113 hours, 28,092 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 L1 GRIT BAR LOCK SPRING WEAK. CORRECTIVE ACTION: REPLACED GIRT BAR REF B757 AMM 52-11. (1964495)
